# SDR JJBA20180524011

- Difficulty date: May 24, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 38,876 hours, 23,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOORBEAM IS CORRODED AT FR 50-61. FABRICATED AND INSTALLED REPAIR DOUBLER ONTO CENTER FLOORBEAM AT FR 59-61. HFEC INSPECTION FOUND NOTED NO DEFECTS IN CUT OUT OF FLOORBEAM.
